Estimation of several characteristics of distributions of order statistics

  • Koiti Takahasi


Order Statistic Unbiased Estimate Independent Random Variable Asymptotic Normality Asymptotic Variance 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Takahasi, K. (1970). Some nonparametric consistent estimates from censored samples,Ann. Inst. Statist. Math.,22, 413–419.MATHMathSciNetGoogle Scholar
  2. [2]
    Fraser, D. A. S. (1957).Nonparametric Methods in Statistics, John Wiley, New York.MATHGoogle Scholar
  3. [3]
    Moore, D. S. (1968). An elementary proof of asymptotic normality of linear functions of order statistics,Ann. Math. Statist., 39, 263–265.MATHMathSciNetGoogle Scholar
  4. [4]
    Chernoff, H., Gastwirth, J. L. and Johns, M. V. (1967). Asymptotic distribution of linear combinations of functions of order statistics with applications to estimation,Ann. Math. Statist.,38, 52–72.MATHMathSciNetGoogle Scholar
  5. [5]
    Chernoff, H. and Savage, I. R. (1958). Asymptotic normality and efficiency of certain nonparametric test statistics,Ann. Math. Statist. 29, 972–994.MathSciNetGoogle Scholar

Copyright information

© The Institute of Statistical Mathematics 1970

Authors and Affiliations

  • Koiti Takahasi

There are no affiliations available

Personalised recommendations